Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lump on the elbow, numbness in the left hand and fingers. Calcium deposit?

hello i have been googling a few things online trying to figure out what may be the cause of my husbands left hand and fingers to be falling asleep. I am wondering if the lump right below is elbow has anything to do with it. A while ago he was told that it was a calcium deposit, because it rolled around, he was never diagnosied though. Does this have something to do with it, or is he dealing with something else....Please help! Thanks so much!!!
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
Problem of having lump below elbow is the cause for the problem of having its effect on left hand and fingers.
There is one nerve called ulner nerve is pressed by this lump giving him this trouble.
Consult orthopedic surgeon, get x-ray done and get it diagnosed.
After diagnosis go for the treatment accordingly.
Ok and bye.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor